American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[2] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information
View Article: PDF

[3] Mariusz Lemańczyk, François Parreau and Emmanuel Roy. Joining primeness and disjointness from infinitely divisible systems. Proc. Amer. Math. Soc. 139 (2011) 185-199. MR 2729082.
Abstract, references, and article information
View Article: PDF

[4] Mrinal Kanti Roychowdhury. Quantization dimension for some Moran measures. Proc. Amer. Math. Soc. 138 (2010) 4045-4057. MR 2679625.
Abstract, references, and article information
View Article: PDF

[5] François Baccelli and Takis Konstantopoulos. Stationary flows and uniqueness of invariant measures. Quart. Appl. Math. 68 (2010) 213-228. MR 2662999.
Abstract, references, and article information
View Article: PDF

[6] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information
View Article: PDF

[7] Ian Melbourne. Large and moderate deviations for slowly mixing dynamical systems. Proc. Amer. Math. Soc. 137 (2009) 1735-1741. MR 2470832.
Abstract, references, and article information
View Article: PDF

[8] Ian Melbourne and Matthew Nicol. Large deviations for nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 360 (2008) 6661-6676. MR 2434305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chaoyuan Liu and Joseph Rosenblatt. Characterizing strong estimates. Proc. Amer. Math. Soc. 136 (2008) 557-567. MR 2358496.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. P. Walkden. Invariance principles for iterated maps that contract on average. Trans. Amer. Math. Soc. 359 (2007) 1081-1097. MR 2262842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Arno Berger, Leonid A. Bunimovich and Theodore P. Hill. One-dimensional dynamical systems and Benford's law. Trans. Amer. Math. Soc. 357 (2005) 197-219. MR 2098092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1